# SDR DXTA2016031906206

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N413QS
- Make and model: Gulstm GIV
- Aircraft serial: 1521
- Aircraft time: 9,436 hours, 4,626 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pin
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT REVERSER UNLOCK CAS MSG CLIMBING THRU 28000 FT AT 300 KT.  COMPLIED WITH QRH CHECKLIST & LANDED.  ACTIVATED RT THRUST REVERSER IAW CMP 780012.  PERFORMED T/R UNLOCK OPERATIONAL TEST IAW MM 78-00-00, ALL SWITCHES CHECKED GOOD.  DURING OPERATIONS CHECK FOUND T/R ACTUATOR & UPPER & LOWER PUSH ROD ATTACH POINTS HAVE EXCESSIVE PLAY.  REMOVED WORN T/R PINS FROM FWD & AFT POSITIONS OF RT T/R PUSH RODS & WORN PIN FROM FWD ACTUATOR ATTACH POINT IAW MM 78-00-00.  INSTALLED NEW PINS IN RT T/R PUSH RODS FWD & AFT POSITIONS & FWD ACTUATOR ATTACH POINT IAW MM 78-00-00.  PERFORMED T/R OPERATIONAL TEST IAW CMP 783010.  OPERATIONS CHECKED GOOD AT THIS TIME.  PN 1159PM41561-47, NSN 1159PM41561-49, NSN  1159PM41561-43, NSN.
